# SDR USAA2012032000007

- Difficulty date: February 26, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233437200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR24 TO FR35, Y1292.  REPLACED SEAT TRACK BETWEEN FR24 TO FR35, Y1292 IAW A319 SRM 51-72-11 & DRAWING D53110920.
